| Catalog Number |
0607780 |
| Medical Device Problem Codes |
Fracture (1260); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A patient underwent a port catheter replacement procedure using the ptfe peel-apart introducer.During the procedure, air allegedly leaked and was unable to replenish blood.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one ptfe peel apart percutaneous introducer kit components were returned for evaluations.Visual, microscopic and functional evaluations were performed on the returned device.The complaint sample appeared to be clean.What appeared to be small cracks were observed within the introducer needle hub.No other anomalies were observed.Upon infusion, small leaks were observed from the needle hub.Aspiration was attempted was unsuccessful as water did not fully return into the attached in house syringe.The investigation is confirmed for both reported air/gas in device and identified fracture issues.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (device, component, method, result, conclusion) section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
A patient underwent a port catheter replacement procedure using the ptfe peel apart introducer.During the procedure, air allegedly leaked and was unable to replenish blood.The procedure was completed using another device.There was no reported patient injury.